MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION JAGTOME RX 44; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION JAGTOME RX 44; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number M00573060
Medical Device Problem Codes Break (1069); Failure to Fold (1255)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient's exact age is unknown; however, it was reported that the patient was over the age of 18.(b)(4).The returned jagtome was analyzed, and a visual evaluation noted that the cutting wire was detached from the active cord insert inside the handle disabling the ability to actuate the device.A functional evaluation could not be performed due to the condition of the device.No other issues with the device were noted.According to the product analysis, the cutting wire was detached from the active cord insert inside the handle.Upon further analysis, the active cord was removed, and the aluminum disc was not present.Based on review and analysis of all available information, the most probable cause of this complaint is manufacturing deficiency.An investigation was opened to address this issue.A review of the manufacturing documentation for this device revealed that no anomalies or deviations related to the event occurred during manufacturing.A search of the complaint database confirmed that no similar complaints exist for the specified lot.A labeling review was performed and from the information available, this device was used per the directions for use (dfu)/product label.
 
Event or Problem Description
It was reported to boston scientific corporation that a jagtome rx 44 was in the papilla duodeni vateri during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6), 2020.According to the complainant, during the procedure, the cutting wire of the jagtome was unable to bow.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.The patient's condition following the procedure was reported to be stable.This event has been deemed reportable based on the investigation results: cutting wire detached.

Brand Name
JAGTOME RX 44
Common Device Name
UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key10171471
Report Number3005099803-2020-02348
Device Sequence Number11298522
Product Code KNS
UDI-Device Identifier08714729776673
UDI-Public08714729776673
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K013153
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/13/2022
Device Model NumberM00573060
Device Catalogue Number7306
Device Lot Number0024432042
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/05/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/25/2020
Initial Report FDA Received Date06/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1